# SDR CALA2023101103023

- Difficulty date: October 10, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N53441
- Make and model: Boeing 737924ER
- Aircraft serial: 30131
- Aircraft time: 45,560 hours, 15,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 12104639
- Condition: No Test
- Location: R/H Fwd Overwing
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING OPERATIONAL TEST OF EMERGENCY LIGHTS R/H FWD HATCH EXTERIOR EMERGENCY LIGHT FAILS TO COME ON. REF TO PEMCO NR 14492.0020. REMOVED AND REPLACED R/H FWD EMERGENCY OVERWING EXIT LIGHT ASSY IAW B737 AMM 33-51-04-960-802. PERFORMED EMERGENCY EVERWING EXIT LIGHT OPERATIONAL TEST IAW B737 AMM SUBTASK 33-51-04-710-001. OP S CHECK GOOD.WORK PERFORMED BY V934534, ENTERED BY V927860.
